# SDR UALA2011021600809

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,959 hours, 6,569 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Seat 53c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 53C, SEAT MOUNTED EMERGENCY LIGHT DAMAGED.  REPLACED SEAT MOUNTED EMERGENCY LIGHT AT 53C.  OPS NORMAL.
